DOI QR코드

DOI QR Code

Spectral Properties of k-quasi-class A(s, t) Operators

  • Mecheri, Salah (Taibah University, College of Science Department of Mathematics) ;
  • Braha, Naim Latif (Research Institute Ilirias)
  • Received : 2016.03.13
  • Accepted : 2018.10.16
  • Published : 2019.09.23

Abstract

In this paper we introduce a new class of operators which will be called the class of k-quasi-class A(s, t) operators. An operator $T{\in}B(H)$ is said to be k-quasi-class A(s, t) if $$T^{*k}(({\mid}T^*{\mid}^t{\mid}T{\mid}^{2s}{\mid}T^*{\mid}^t)^{\frac{1}{t+s}}-{\mid}T^*{\mid}^{2t})T^k{\geq}0$$, where s > 0, t > 0 and k is a natural number. We show that an algebraically k-quasi-class A(s, t) operator T is polaroid, has Bishop's property ${\beta}$ and we prove that Weyl type theorems for k-quasi-class A(s, t) operators. In particular, we prove that if $T^*$ is algebraically k-quasi-class A(s, t), then the generalized a-Weyl's theorem holds for T. Using these results we show that $T^*$ satisfies generalized the Weyl's theorem if and only if T satisfies the generalized Weyl's theorem if and only if T satisfies Weyl's theorem. We also examine the hyperinvariant subspace problem for k-quasi-class A(s, t) operators.

Keywords

${\omega}$-hyponormal operators;class A(s, t);Weyl's theorem

References

  1. J. An and Y. M. Han, Weyl's theorem for algebraically quasi-class A operators, Integral Equations Operator Theory, 62(1)(2008), 1-10. https://doi.org/10.1007/s00020-008-1599-0
  2. A. Aluthge, On p-hyponormal operators for 0 < p < 1, Integral Equations operator theory, 13(3)(1990), 307-315. https://doi.org/10.1007/BF01199886
  3. A. Aluthge and D. Wang, ${\omega}$-hyponormal operators, Integral Equations operator theory, 36(1)(2000), 1-10. https://doi.org/10.1007/BF01236285
  4. P. Aiena, Fredholm and local spectral theory, with applications to multipliers, Kluwer Academic Publishers, Dordrecht, Boston, London, 2004.
  5. P. Aiena, E. Aponte and E. Balzan, Weyl type theorems for left and right Polaroid operators, Integral Equations operator theory, 66(1)(2010), 1-20. https://doi.org/10.1007/s00020-009-1738-2
  6. M. Berkani and A. Arroud, Generalized Weyl's theorem and hyponormal operators, J. Aust. Math. Soc., 76(2004), 291-302. https://doi.org/10.1017/S144678870000896X
  7. M. Berkani and J. J. Koliha, Weyl type theorems for bounded linear operators, Acta. Sci. Math. (Szeged), 69(2003), 359-376.
  8. M. Berkani and M. Sarih, On semi B-Fredholm operators, Glasgow Math. J., 43(2001), 457-465.
  9. R. Bhatia and P. Rosenthal, How and why to solve the operator equation AX-XB = Y, Bull. London Math. Soc., 29(1997), 1-21. https://doi.org/10.1112/S0024609396001828
  10. I. Colojoara and C. Foias, Theory of generalized spectral operators, Gordon and Breach, New York, 1968.
  11. X. Cao, Topological uniform descent and Weyl type theorem, Linear Algebra Appl., 420(2007), 175-182. https://doi.org/10.1016/j.laa.2006.07.002
  12. M. Cho, S .V. Djordjevic, B. P. Duggal and T. Yamazaki, On an elementary operators with w-hyponormal operator entries, Linear Algebra Appl., 433(2010), 2070-2079. https://doi.org/10.1016/j.laa.2010.07.010
  13. M. Cho, M. Ito and S. Oshiro, Weyl's theorem holds for p-hyponormal operators, Glasgow Math. J., 39(1997), 217-220. https://doi.org/10.1017/S0017089500032092
  14. L. A. Coburn, Weyl's theorem for nonnormal operators, Michigan. Math. J., 13(1966), 285-288. https://doi.org/10.1307/mmj/1031732778
  15. B. P. Duggal, Polaroid operators and generalized Browder-Weyl theorems, Math. Proc. R. Ir. Acad., 108(2008), 149-164. https://doi.org/10.3318/PRIA.2008.108.2.149
  16. B. P. Duggal, Weyl's theorem for a generalized derivation and an elementary operator, Mat. Vesnik, 54(2002), 71-81.
  17. B. P. Duggal, An elementary operator with log-hyponormal, p-hyponormal entries, Linear Algebra Appl., 428(2008), 1109-1116. https://doi.org/10.1016/j.laa.2007.09.007
  18. J. Eschmeier, Invariant subspaces for subscalar operators, Arch. Math, 52(1989), 562-570. https://doi.org/10.1007/BF01237569
  19. T. Furuta, M. Ito and T. Yamazaki, A subclass of paranormal operators including class of log-hyponormal and several related classes, Sci. Math., 1(1998), 389-403.
  20. M. Fujii, D. Jung, S. H. Lee, M. Y. Lee and R. Nakamoto, Some classes of operators related to paranormal and log -hyponormal operators, Math. Japon., 51(2000), 395-402.
  21. Y. M. Han and W. Y. Lee, Weyl's theorem holds for algebraically hyponormal operators, Proc. Amer. Math. Soc., 128(2000), 2291-2296. https://doi.org/10.1090/S0002-9939-00-05741-5
  22. M. Ito, Some classes of operators associated with generalized Aluthge transformation, SUT J. Math., 35(1999), 149-165.
  23. K. B. Laursen and M. M. Neumann, An introduction to local spectral theory, London Mathematical society Monographs, Oxford, 2000.
  24. F. Lombarkia, Generalized Weyl's theorem for an elementary operator, Bull. Math. Anal. Appl., 3(2011), 123-133.
  25. S. Mecheri, Generalized Weyl's theorem for some classes of operators, Kyungpook Math. J., 46(4)(2006), 553-563.
  26. S. Mecheri, Bishop's property (${\beta}$) and Riesz idempotent for k-quasi-paranormal operators, Banach J. Math. Anal., 6(2012), 147-154. https://doi.org/10.15352/bjma/1337014673
  27. S. Mecheri, On k-quasi-M-hyponormal operators, Math. Inequal. Appl., 16(2013), 895-902.
  28. S. Mecheri, Bishop's property (${\beta}$), SVEP and Dunford property (C), Electron. J. Linear Algebra, 23(2012), 523-529.
  29. S. Mecheri, Isolated points of spectrum of k-quasi-*-class A operators, Studia Math., 208(2012), 87-96. https://doi.org/10.4064/sm208-1-6
  30. S. Mecheri, Bishop's property (${\beta}$), Hypercyclicity and hyperinvariant subspaces, Oper. Matrices, 8(2014), 555-562.
  31. H. Radjavi and P. Rosenthal, Invariant subspaces, Springer-Verlag, 1973.
  32. H. Radjavi and P. Rosenthal, Hyperinvariant subspaces for spectral and n-normal operators, Acta Sci. Math. (Szeged), 32(1971), 121-126.
  33. V. Rakocevic, Operators obeying a-Weyl's theorem, Rev. Roumaine Math. Pures Appl., 34(1989), 915-919.
  34. M. A. Rosenblum, On the operator equation BX-XA = Q, Duke Math. J., 23(1956), 263-269. https://doi.org/10.1215/S0012-7094-56-02324-9
  35. M. H. M. Rashid and H. Zguitti, Weyl type theorems and class A(s; t) operators, Math. Inequal. Appl., 14(3)(2011), 581-594.
  36. J. L. Shen, F. Zuo and C. S. Yang, On Operators Satisfying $T*{|}T^2{|}T{\geq}T*{|}T*^2{|}T$, Acta Math. Sin. (Engl. Ser.), 26(2010), 2109-2116. https://doi.org/10.1007/s10114-010-9093-4
  37. K. Tanahashi, Putnam's Inequality for log-hyponormal operators, Integral Equations Operator Theory, 48(2004), 103-114. https://doi.org/10.1007/s00020-999-1172-5
  38. H. Weyl, Uber beschrankte quadratische Formen, deren Differenz vollsteig ist, Rend. Circ. Mat. Palermo, 27(1909), 373-392. https://doi.org/10.1007/BF03019655
  39. M. Yanagida, Powers of class wA(s; t) operators associated with generalized Aluthge transformation, J. Inequal. Appl., 7(2002), 143-168.
  40. T. Yamazaki, On powers of class A(k) operators including p-hyponormal and log-hyponormal operators, Math. Inequal. Appl., 3(2000), 97-104.
  41. H. Zguitti, A note on generalized Weyl's theorem, J. Math. Anal. Appl, 316(2006), 373-381. https://doi.org/10.1016/j.jmaa.2005.04.057